# SDR SWI2024061800493

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 45,845 hours, 39,498 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE AT CRUISE ALTITUDE. RAN QRH AND RETURNED TO ORD.   (FLIGHT 5722 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28399576 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 28400569 FOR TROUBLESHOOTING OF FLAP FAIL CAUTION AND REPLACEMENT OF THE LEFT BPSU. OPS CHECK GOOD. REFERENCE CP 28400457 FOR COMPLIANCE WITH FLAP FAIL AD 2009-06-12/09."
